# SDR IXXA20240319014

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N251AZ
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 83,265 hours, 14,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 38517
- Condition: Detached
- Location: Cockpit
- Part time: 86,265 hours, 14,648 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLIGHT CREW REPORTED DURING INTIAL CLIMB OUT INERTIAL REELS WERE DISPLACED FROM HOLDER. NO ADDITIONAL FAULTS NOTED. FLIGHT CONTINUED UNAFFECTED.  INERTIAL ESCAPE REELS POSITIONS 6 AND 7 WERE TRANSFERRED TO AN INOPERATIVE STATUS AND DEFERRAL MAINTENANCE ITEM 50247 PER ATI B767 MINIMUM EQUIPMENT LIST 25-61-01-01 WAS INITIATED. CORRECTIVE ACTION DUE 27 MARCH 2024. DOWNLINE, INERTIAL REELS POSITIONS 6 AND 7 WERE REMOVED AND REPLACED. NO ADDITIONAL SYSTEM FAULTS NOTED. DEFERRAL MAINTENANCE ITEM 50247 CLEARED.
